TY - JOUR T1 - The Rank-$k$ Updating Algorithm for the Exact Inversion of Matrices with Integer Elements AU - Deng , Jian-Xin JO - Journal of Computational Mathematics VL - 4 SP - 296 EP - 300 PY - 1992 DA - 1992/10 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9362.html KW - AB -

In this paper, the numerical solution of the matrix problems over a ring of integers is discussed. The rank-$k$ updating algorithm for the exact inversion of a matrix is proposed. This algorithm is generally more effective than Jordan elimination. The common divisor of the numbers involved is reduced to avoid over-swelling of intermediate numbers.